Dark blood in the semen after cyberknife

sonny5
sonny5 Member Posts: 4

Hello, I completed my cyberknife treatments about 16 months ago.  After the initial biopsy (before CK), there was dark blood in the semen.  Now it has returned.  Does anyone have a similar experience with this dark coloring of the semen after CK?  My PSA continues to drop (now at 2.09) and no other symptoms to speak of.  I would welcome any response of others per above.  Thanks.

Comments

  • hopeful and optimistic
    hopeful and optimistic Member Posts: 2,333 Member
    edited July 2017 #2
    Blood

    After a biopsy, there can be blood in the semen. This lasts for a few weeks. May also be experiencing side effects from radiation.

  • Old Salt
    Old Salt Member Posts: 934 Member
    Discuss

    Do bring this up with your Radiation Oncologist. It appears that your seminal vesicals were hit hard...

  • sonny5
    sonny5 Member Posts: 4
    edited July 2017 #4

    Blood

    After a biopsy, there can be blood in the semen. This lasts for a few weeks. May also be experiencing side effects from radiation.

    blood in semen

    thx for your response.  Yes there was after the biopsy.  This is occurring 16 months after cyberknife treatment.

  • sonny5
    sonny5 Member Posts: 4
    edited July 2017 #5
    Old Salt said:

    Discuss

    Do bring this up with your Radiation Oncologist. It appears that your seminal vesicals were hit hard...

    blood in semen

    thx for your response.  I am no longer seeing the radiation oncologist, as my PSA values continue to drop 16 months after cyberknife treatment.  I am trying to find out if others that have had cyberknife have experienced the same issue and for how long after.

  • hopeful and optimistic
    hopeful and optimistic Member Posts: 2,333 Member
    contact the radiaiton ocologist

    ...since it is likely that the blood has resulted due to the radiation

  • MEtoAZ
    MEtoAZ Member Posts: 37
    I am 15 months post Cyberknife and have not had that issue.

    Only time I had that problem was after biopsy prior to treatment as expected.  My PSA is well below 1, glad to know yours is continuing to drop.

  • sonny5
    sonny5 Member Posts: 4
    edited July 2017 #8
    thanks for your responses.

    thanks for your responses.  does not appear to be noticeable all the time.  I'll monitor and watch for psa tests to continue dropping.

  • J_ohn
    J_ohn Member Posts: 2
    sonny5 said:

    thanks for your responses.

    thanks for your responses.  does not appear to be noticeable all the time.  I'll monitor and watch for psa tests to continue dropping.

    I just experienced a similar

    I just experienced a similar event 18 months post Cyberknife.   you get an answer to why this occurred in your case. 

  • VascodaGama
    VascodaGama Member Posts: 3,511 Member
    edited December 2019 #10
    J_ohn said:

    I just experienced a similar

    I just experienced a similar event 18 months post Cyberknife.   you get an answer to why this occurred in your case. 

    RT side effect

    Hi John,

    This thread is 3 years old and Sonny hasn't shown up ever since. I didn't have Cyberknife but blood in semen is a natural occurrence in radiation therapies administered as prime (CK, imrt, bracky, etc). RP guys who had SRT also experience similar blood excretion occurrence in the urine. 18 months after RT is not considered a late side effect in which case one may expect healing naturally for good. 

    Radiation causes scared tissue at the walls of the urethra where semen and urine pass, leading to bleeding occasionally. This is caused by our body oxygenating the area for healing.

    The situation usually improves with time. Probably Sonny above hasn't experience similar issues ever since.

    Best

    VG

  • J_ohn
    J_ohn Member Posts: 2
    edited December 2019 #11

    RT side effect

    Hi John,

    This thread is 3 years old and Sonny hasn't shown up ever since. I didn't have Cyberknife but blood in semen is a natural occurrence in radiation therapies administered as prime (CK, imrt, bracky, etc). RP guys who had SRT also experience similar blood excretion occurrence in the urine. 18 months after RT is not considered a late side effect in which case one may expect healing naturally for good. 

    Radiation causes scared tissue at the walls of the urethra where semen and urine pass, leading to bleeding occasionally. This is caused by our body oxygenating the area for healing.

    The situation usually improves with time. Probably Sonny above hasn't experience similar issues ever since.

    Best

    VG

    Much appreciated VG. 

    Much appreciated VG.